# SDR HNAA2021081000354

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 47,883 hours, 44,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOPERATIVE.  REMOVED ROW 12 CEILING LIGHT COVER PANEL AND ROW 12CEILING PANEL. R&R LIGHT ASSY IAW AMM 33-50-15-04 AND INSTALLED THE CEILING PANEL AND CEILING LIGHT COVER PANEL USING RETAINED HARDWARE.
